Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Does carbatol cr300 has any side effects ?

MY CHILD EATING FROM LAST 10 YEAR THE TAB CARBATOL CR 300 PL , THIS TABLET IS POSSIBLE TO SIDE EFFECT PL. GIVE ME MORE INFPRMATION MY CHILD IS (20 YEAR ) EATING FROM LAST 10 YEAR THE TAB CARBATOL CR 300. PL. THIS TABLET IS POSSIBLE TO SIDE EFFECT PL. GIVE ME MORE INFPRMATION
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to hcm
yes carbitol can cause sideeffects on long term like dizziness,low mood, fatigue.etc..if he had not had any episodes of seizures in the last ten years then the drug can gradually be tapered..get a EEG done and talk to your doc regarding this..he should be fine..
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor